Skip to content
My WebMD Sign In, Sign Up
Monday Check in 9/5/11
avatar
Lupylisa44 posted:
Happy Labor Day everyone!!!

I hope you are all feeling well enough to enjoy the day! It is an absolutely beautiful day here in Colorado! We are planning a trip to Denver to go to the Taste of Colorado to get some good eats and listen to some good music. Boys II Men will be performing later tonight, so that should be fun.

We have a new IKEA that just opened in July. People were camping out to get in the place which I think is completely ridiculous!!! I said there was no way I would go until the crowds wind down. Well, I fianlly broke down worked up some courage to brave the crowds and we went on Saturday. I had never been to one before and was amazed at how absoultely humongous the place is! We got lots of ideas to re-do the office in my house and I bought some 3 track sliding window treatments for my sliding glass door. I also got a Poang chair because it was so comfortable! At least I amanaged to get out of there under $400, which took great restraint!

I think I am getting shingles again! This would be like the 23rd time I have had them! This time they are on my front shoulder/collar bone area going down my chest. It really hurts too! Ususally I can head them off at "the tingle" but this is in the same spot where my neck hurts from torticollis so I just thought it was part of that. I have some valtrex, but it is really old, so I will wait to go to the doc tomorrow. Hopefully it's not too late!

It's always something!!!

Lupylisa
With love, with patience and with faith, we'll make our way.
Reply
 
avatar
gringa1 responded:
Hope you had a great time, over in Cali it's hot and humid. Just stayed in doors, all in all it was a good for me.
Sorry to hear about your shingles, I haven't had those in over 20yrs, thank God.
But I do have a question for you, hopefully I'll get an answer soon: I take my cymbalta at bed time and I've been noticing that my arms and legs get twitchy and restless, could it be from the cymbalta or plaquenil which I take at the same time??
Bertie
 
avatar
Lupylisa44 replied to gringa1's response:
Hey Bertie!

It was way too hot here in Denver to be in a hoard of people in a cattle call at the Taste of Colorado! I couldn't handle it anymore so we left.

It sounds like you could have restless leg syndrome, but to my knowledge, that is not a side effect of either drug you mentioned. You could ask your pharmacist or mention it to your doctor at your next appointment.

Hope you had a nice holiday weekend!

Lupylisa
With love, with patience and with faith, we'll make our way.
 
avatar
gringa1 replied to Lupylisa44's response:
The humidity is killing me, gave my doggies a bath and the are still restless.
Thank you for your prompt reply, I'm going to take care of this tomorrow.
Have a great week, Bertie
 
avatar
lisaisweavebee responded:
I'm a little late for check in but thought better late than never! My main computer is giving me fits so I am replying on my new iPad (love it!!!)

We go from days of 98 degrees to the high today was 67...only in Ohio can you drop more than 25 degrees in 24 hours.

Very busy with my cake business. This week I had to bake 42 layers of cake for one wedding. The bride is doing miniature wedding cakes on every table. I once had to do around 136 layers in one weekend...I swore never again! Lol

Hope everyone is pain free!

Lisa


Featuring Experts

Dr. R. Swamy Venuturupalli is a board-certified rheumatologist practicing in Los Angeles. He is Clinical Chief of the Division of Rheumatology at Ce...More

Coping
With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

StressExpert
There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
Was this Helpful?
16 of 16 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.